Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Eczema worsened due to the use of lamotrigine. Fever, itching on the skin. Need cure

Hello,, I stopped taking Lamotrigine at the beginning of November last year, and I am concerned that this has worsened my eczema , which I have suffered from for several years. I get periods of hot/ cold feverishness and intense irritation in my skin, and it breaks out into red blotches on my torso. It happens very quickly even without my scratching . I use eumovate on the affected areas for a period of several days at a time, but I find now that I manage only arounr one or two days without eumovate before the eczema breaks out again. Do you have any advice please? Thank you. Ian.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I think u are suferring from atopic dermatitis .lamotrigine helps to subside atopy.regular application of moisteriser and antihistamine are helpful to decrease recurrence from eczema
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor